Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What causes swelling and purple discoloration on feet?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
I am a little concerned my feet keep swelling and turning purple i had an ecg not long ago that show unexplained intermission and the first thing my doctor did was check that there was no fluid in my feet at the time there wasnt but there appears to be now when my feet go purple my friend pressed on it to see if it went white but it took nearly 10secs to go back to purple colour. I aslo have been bloating and get pain under and just below my right ribs do i need to go see some and what is causing this
Posted Tue, 25 Feb 2014 in Medicines and Side Effects
Answered by Dr. Shoaib Khan 47 minutes later
Brief Answer: Please visit doctor, 3 systems need evaluation Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. I would surely recommend a visit to the doctor at the earliest to evaluate you for three of the most common causes for such a presentation, they are: -Congestive heart disease (a cardiac abnormality) -Vascular conditions resulting in poor blood flow to the peripheries (Eg. Morton's neuroma, coagulation abnormalities, etc.) -Rheumatological or orthopedic conditions (eg. Rheumatoid arthritis) I am sorry to hear about such a presentation at such a young age, but it would be best to establish a diagnosis at the earliest, in order to help you live a normal and long symptom-free life. I hope you find my response helpful and pray this is nothing serious, and you live a comfortable and happy life. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor